# SDR ASAA2013061295080

- Difficulty date: June 12, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 697356025
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT ACTUATOR DOOR LANDING ON WING BENT.  R & R 36 SLAT ACT DOOR LANDING (SUPPORT) IAW SRM 51-40-02-0G-0.
